# SDR USAA2009032390657

- Difficulty date: March 17, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 88,358 hours, 17,830 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - LEVEL 2 CORROSION ON SHEAR TIE AT BS 1502 BETWEEN S39L TO S39R.  REPLACED SHEAR TIE AT BS 1502 BETWEEN S39L TO S39R IAW B767 SRM 53-00-07 & 51-40-02.
